Follow me on Facebook
Follow me on Twitter
Follow me on Instagram
  • Day Nurse Capsules 20s

Day Nurse Capsules have been specially formulated to provide a complete daytime cold treatment by providing relief from major cold and flu symptoms.
Day Nurse Capsules are for the symptomatic relief of: Colds and flu Shivers Aches and pains Blocked or runny nose Sore throats Headaches Tickly cough

Directions
How to take Day Nurse Capsules: Take during the day. Adults and children over 12 years: 2 capsules, to be taken with a drink every 4 hours, up to a maximum of 4 doses in 24 hours, if needed. Do not take more than 3 doses in any 24 hours if you also intend to take a night-time Paracetamol-containing product at bedtime. Children 6 to 12 years: 1 capsule, to be taken with a drink every 4 hours, up to a maximum of 3 doses in 24 hours, if needed. Do not give to children under 6 years.

Warnings
Caution when using Day Nurse Capsules: Do not exceed the stated dose. Immediate medical advise should be sought in the event of an overdose, even if you feel well. Do not take if you are pregnant or breast feeding. Contains paracetamol. Do not take with any other paracetamol-containing products. Consult your doctor before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or have asthma. If symptoms persist consult your doctor. You should carefully read all product packaging and labels prior to use

Ingredients
Caution when using Day Nurse Capsules: Do not exceed the stated dose. Immediate medical advise should be sought in the event of an overdose, even if you feel well. Do not take if you are pregnant or breast feeding. Contains paracetamol. Do not take with any other paracetamol-containing products. Consult your doctor before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or have asthma. If symptoms persist consult your doctor. You should carefully read all product packaging and labels prior to use

Side Effects
Possible side effects Day Nurse Capsules: Paracetamol is usually well tolerated however skin rashes and other allergic reactions occur occasionally with paracetamol. Side effects with Phenylpropanolamine are rare but may cause sleep disturbance, increased heart beat, skin rash, dry mouth, nose or throat or difficulty in passing urine. Rarely hallucinations have been reported. Side effects are not common with Dextromethorphan and when they occur are usually mild. Occasionally dizziness, upset stomach, nausea or vomiting may occur. If you are concerned stop taking the product and consult your pharmacist.

Size: 20 capsules

Write a review

Please login or register to review

Day Nurse Capsules 20s

  • Availability: In Stock
  • £3.68